MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XXL ESOPHAGEAL; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION XXL ESOPHAGEAL; DILATOR, ESOPHAGEAL
Model Number 23375
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in external vein.A 16-4/5.8/75 xxl esophageal balloon catheter was advanced for post-dilatation.However, during the initial inflation at 5 atmospheres for 15 seconds, the balloon ruptured.The device was removed, and the procedure was completed with another of the same device.There were no patient complications nor injuries reported.

Brand Name
XXL ESOPHAGEAL
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key17173419
Report Number2124215-2023-31811
Device Sequence Number15269689
Product Code KNQ
UDI-Device Identifier08714729163060
UDI-Public08714729163060
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2026
Device Model Number23375
Device Catalogue Number23375
Device Lot Number0030952270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown